# SDR CA111201003

- Difficulty date: November 25, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6T3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A POST MAINTENANCE TEST FLIGHT THE HELICOPTER WAS ON APPROACH TO LAND WHEN THE ROTOR BEGAN TO DROOP.  THE PILOT MADE AN EMERGENCY LANDING.
